# SDR 2008UALA04193

- Difficulty date: August 8, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 45,528 hours, 32,775 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PAX WAS SMOKING IN AFT LT LAV AND SMOKE DET DID NOT GO OFF.  FOUND FAULTY SMOKE DETECTOR.  REPLACED SMOKE DETECTOR, OP CHECKED GOOD.
